MAUDE Adverse Event Report: VYAIRE MEDICAL P/N 9320 LOW FLOW AIR/OXYGEN MICROBLENDER; MIXER, BREATHING GASES, ANESTHESIA INHALATION

VYAIRE MEDICAL P/N 9320 LOW FLOW AIR/OXYGEN MICROBLENDER; MIXER, BREATHING GASES, ANESTHESIA INHALATION
Model Number 10041A
Medical Device Problem Code Volume Accuracy Problem (1675)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/06/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to vyaire medical that fraction of inspired oxygen inaccuracy occurred on the microblender device.When set at 21% and 100% it is reading 25% and 97%.The customer reported there was no patient involvement associated with the reported event.
 
Additional Manufacturer Narrative
Vyaire medical file identification: (b)(4).H3: 81 other - at this time, the suspect device has not been returned for evaluation.Therefore, root cause has not been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.H3 other text : device not returned yet.
 
Additional Manufacturer Narrative
Results of investigation: vyaire medical received the device for evaluation.A visual inspection of assembly was performed and found no indications of damage, misuse, or contamination.Blender was installed onto test station and testing was performed according to test standards.A calibrated o2 analyzer was used to measure o2 accuracy.With blender set at 60% and flow meter at 2lpm, analyzer measured 58.3% (spec 60 ±3%).Proceeded to test blende.Found blender to be delivering within specification at all set points, through both primary and auxiliary outlets.21% end point was measured on analyzer to be at 22.0% (spec 20.9-22.9%) and 100% end point measured at 99.1%.The reported complaint was unable to be duplicated.Service records indicate this blender underwent a 2-year preventive maintenance overhaul on 01nov2023, passing on all counts.The reported complaint was unable to be reproduced.Blender assembly was tested in accordance with instruction manual and test standard procedures and was found to be performing to specifications.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Additional Manufacturer Narrative
D4: corrected model#, catalog # and 510k/pma.The supplemental report has corrected the referenced device to the ventilator.Note that the udi-di has been identified but the udi-pi is not available as this information was not made available to vyaire medical.

Brand Name
P/N 9320 LOW FLOW AIR/OXYGEN MICROBLENDER
Common Device Name
MIXER, BREATHING GASES, ANESTHESIA INHALATION
Manufacturer (Section D)
VYAIRE MEDICAL
26125 n. riverwoods blvd.
mettawa IL 60045
Manufacturer (Section G)
VYAIRE MEDICAL INC.
1100 bird center drive
palm springs CA 92262
Manufacturer Contact
sandra valencia
510 technology drive
irvine, CA 92618
2402760001
MDR Report Key18223265
Report Number2021710-2023-18438
Device Sequence Number5671459
Product Code BZR
UDI-Device Identifier10846446002195
UDI-Public(01)10846446002195
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K973646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10041A
Device Catalogue Number10041A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2023
Supplement Date Received by Manufacturer12/06/2023
07/19/2024
Initial Report FDA Received Date11/28/2023
Supplement Report FDA Received Date12/15/2023
07/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown